# SDR FDEA202111242931

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N180712
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B L/E PANEL 611KT HAS COMPOSITE DAMAGE ON THE INNER SURFACE@ CORNER REPAIRED PER FEDEX  EA # F-5730-T0365459-P1
